Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 29, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 25, 2010, 1:15 AM CDT for McLean County, Mountrail County, Ward County, North Dakota. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2010, 1:15 AM CDT (06:15 UTC)
- Expired
- Jun 25, 2010, 2:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties McLean County, ND, Mountrail County, ND, Ward County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 1:31 AM CDT | HAIL 1 | Roseglen, ND | GROUND WHITE WITH QUARTER AND DIME SIZE HAIL. RELAYED BY MEDIA |
| Jun 25, 1:59 AM CDT | HAIL 1 | Fort Stevenson State Pa, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 7:23 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1567 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1630 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
042
WFUS53 KBIS 250615
TORBIS
NDC055-061-101-250700-
/O.NEW.KBIS.TO.W.0029.100625T0615Z-100625T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
115 AM CDT FRI JUN 25 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
SOUTHWEST WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 200 AM CDT
* AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTHWEST OF ROSEGLEN...OR 41 MILES
SOUTHWEST OF MINOT...AND MOVING SOUTHEAST AT 40 MPH.
IN ADDITION...THIS STORM HAS PRODUCED TWO INCH DIAMETER HAIL.
* LOCATIONS IMPACTED INCLUDE...
ROSEGLEN...RYDER...DOUGLAS...MAX...GARRISON...RIVERDALE...WHITE
SHIELD...EMMET AND FORT STEVENSON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
&&
LAT...LON 4778 10108 4738 10137 4739 10140 4747 10144
4749 10143 4752 10138 4756 10144 4753 10162
4753 10173 4775 10215 4799 10202
TIME...MOT...LOC 0614Z 301DEG 34KT 4781 10189
$$
SCHECK2 follow-up statements
856
WWUS53 KBIS 250634
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
134 AM CDT FRI JUN 25 2010
NDC055-061-101-250700-
/O.CON.KBIS.TO.W.0029.000000T0000Z-100625T0700Z/
MCLEAN ND-MOUNTRAIL ND-WARD ND-
134 AM CDT FRI JUN 25 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL WARD...
EXTREME SOUTHEASTERN MOUNTRAIL AND WESTERN MCLEAN COUNTIES UNTIL 200
AM CDT...
AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 5 MILES EAST OF ROSEGLEN...OR 39 MILES SOUTHWEST OF
MINOT...MOVING SOUTHEAST AT 40 MPH.
IN ADDITION...AT 131 AM CDT QUARTER SIZE HAIL WHITENED THE GROUND AT
ROSEGLEN.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...MAX...GARRISON...RIVERDALE...EMMET AND FORT STEVENSON
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
&&
LAT...LON 4778 10108 4738 10137 4739 10140 4747 10144
4749 10143 4752 10138 4756 10144 4753 10162
4753 10174 4770 10206 4796 10191
TIME...MOT...LOC 0633Z 301DEG 34KT 4772 10166
$$
SCHECK386
WWUS53 KBIS 250651
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
151 AM CDT FRI JUN 25 2010
NDC061-250659-
/O.CAN.KBIS.TO.W.0029.000000T0000Z-100625T0700Z/
MOUNTRAIL ND-
151 AM CDT FRI JUN 25 2010
...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN MOUNTRAIL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO MCLEAN COUNTY.
LAT...LON 4778 10109 4738 10137 4739 10140 4747 10144
4749 10143 4752 10138 4756 10144 4753 10162
4753 10174 4760 10188 4791 10167
TIME...MOT...LOC 0649Z 301DEG 34KT 4764 10147
$$
NDC055-101-250700-
/O.CON.KBIS.TO.W.0029.000000T0000Z-100625T0700Z/
MCLEAN ND-WARD ND-
151 AM CDT FRI JUN 25 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL WARD AND
CENTRAL MCLEAN COUNTIES UNTIL 200 AM CDT...
AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR GARRISON...OR 40 MILES SOUTH OF MINOT...MOVING
SOUTHEAST AT 40 MPH.
IN ADDITION...HEN EGG SIZE HAIL AND 70 MPH WINDS SHOULD BE EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GARRISON...RIVERDALE AND FORT STEVENSON STATE PARK.
IF YOU ARE IN THE WARNED AREAS...GET TO SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
&&
LAT...LON 4778 10109 4738 10137 4739 10140 4747 10144
4749 10143 4752 10138 4756 10144 4753 10162
4753 10174 4760 10188 4791 10167
TIME...MOT...LOC 0649Z 301DEG 34KT 4764 10147
$$
SCHECKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 24, 1:46 PM CDT, 11 hours 29 minutes earlier.
Area forecast discussion, Jun 24, 1:46 PM CDT, 11 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 146 PM CDT THU JUN 24 2010 .SHORT TERM...THURSDAY NIGHT THROUGH SUNDAY NIGHT... THE MAIN FORECAST CONCERN CONTINUES TO BE CONVECTION AND WHETHER OR NOT IT WILL BE SEVERE. MODELS/ENSEMBLES CONTINUE TO DANCE AROUND CONSENSUS WITH PRECIPITATION AMOUNTS/TIMING/LOCATION...SO IT IS DIFFICULT TO NARROW DOWN AREAS THAT WILL NOT EXPERIENCE MEASURABLE PRECIPITATION OVER THE NEXT FEW DAYS. THUS...BLANKETED PRECIPITATION CHANCES REMAIN IN THE GRIDDED FORECAST WITH VALUES REMAINING A FUNCTION OF OVERLAP BETWEEN MODEL/ENSEMBLE QUANTITATIVE PRECIPITATION FORECASTS FOR EACH TIME PERIOD. CONCERNING SEVERE...THE SITUATION TODAY SEEMS FAIRLY MARGINAL AS SHEAR IS THE LIMITING FACTOR. A WELL-DEFINED OUTFLOW BOUNDARY IS SAGGING ACROSS THE NORTH CENTRAL...AND A FEW SHOWERS AND THUNDERSTORMS HAVE IGNITED JUST TO ITS NORTH. ISENTROPIC LIFT DUE TO SOUTHERLIES POWERED BY LEE TROUGHING OVERRUNNING THE OUTFLOW BOUNDARY WILL CONTINUE TO SERVE AS THE TRIGGER...BUT STORMS SHOULD ONLY PULSE UNTIL LATER TONIGHT WHEN THE NEXT SHORTWAVE RIDES OVER THE EASTERN CONUS SUBTROPICAL RIDGE. THEN...ADDITIONAL THUNDERSTORMS ARE EXPECTED...AND THEY MAY PRESENT A HAIL/WIND THREAT EARLY FRIDAY MORNING. THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE CONVECTION EACH DAY THROUGH SATURDAY...SO THE RISK WILL CONTINUE. FINALLY...SATURDAY SEEMS TO BE THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER...SINCE IT IS ONE OF THE FEW AREAS WHERE MODEL/ENSEMBLE SHORTWAVE/DYNAMIC SUPPORT FOR CONVECTION EXISTS. LOOK FOR TIMING TO BE NARROWED DOWN IN THE NEXT COUPLE ISSUANCES/MODEL CYCLES. .LONG TERM...MONDAY THROUGH THURSDAY NIGHT... EXTENDED MODELS IN GOOD AGREEMENT WITH A DOMINATING CENTRAL PLAINS RIDGE THROUGH MOST OF THE EARLY PORTION OF THE LONG TERM. THIS WILL PRODUCE A WARMING TREND THROUGH THE LONG TERM WITH DRY WEATHER FOR AT LEAST MONDAY AND TUESDAY. USED A BLEND OF THE GFS AND ECMWF. THE GFS IS MORE AMPLIFIED WITH THE CENTRAL PLAINS RIDGE AND HOLDS ONTO IT THROUGH WEDNESDAY BEFORE BEING SHUNTED EAST THURSDAY INTO THURSDAY NIGHT. THE ECMWF IS LESS AMPLIFIED AND MORE PROGRESSIVE WITH THE RIDGE AND MOVES IT EAST AS EARLY AS TUESDAY NIGHT. THIS ALLOWS FOR A QUICKER RETURN OF SHORTWAVES AND SLIGHT CHANCES OF PRECIPITATION TO RETURN TO WESTERN AND CENTRAL NORTH DAKOTA. AFTERNOON HIGHS WILL RISE INTO THE MID 80S TUESDAY THROUGH THURSDAY WITH OVERNIGHT LOWS IN THE UPPER 50S TO AROUND 60. && .AVIATION... VFR CONDITIONS NEXT 24HR. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE A THREAT ACROSS NORTHERN NORTH DAKOTA THIS AFTERNOON MAINLY IMPACTING KMOT. BY TONIGHT ALL OF THE AERODROMES STAND A CHANCE OF THUNDERSTORMS. GUSTY WINDS...HEAVY RAIN...AND HAIL ARE ALL POSSIBLE. WITH ANY HEAVY THUNDERSTORMS...EXPECT A POSSIBLE BRIEF PERIOD OF MVFR CEILINGS AND VISIBILITIES. THIS SAME PATTERN WILL REPEAT AGAIN ON FRIDAY. SATURDAY LOOKS LIKE THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS ON SATURDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. && .HYDROLOGY... INCOMING ADDITIONAL PRECIPITATION WILL BE LANDING ON TERRAIN THAT REMAINS FAIRLY WET DUE TO STORMS OVER THE PAST COUPLE OF WEEKS. BECAUSE OF THE WET NATURE OF THE PAST FEW WEEKS...THE WESTERN AND CENTRAL PARTS OF NORTH DAKOTA REMAIN UNCHARACTERISTICALLY SUSCEPTIBLE TO FLASH FLOODING. NOWHERE IS THIS MORE PRONOUNCED THAN IN THE SOURIS RIVER BASIN FROM MINOT DOWNSTREAM TO THE CANADA BORDER WHERE THE SOURIS RIVER IS ALREADY NEAR OR ABOVE FLOOD STAGE FROM TOWNER TO WESTHOPE. SIMILARLY...THE WILLOW CREEK NEAR WILLOW CITY IS ABOVE FLOOD STAGE AND OTHER STREAMS SUCH AS OAK CREEK IN BOTTINEAU COUNTY ARE FLOWING VERY HIGH. SEVERE THUNDERSTORMS PRODUCING HEAVY RAINS OVER THE NEXT COUPLE OF DAYS ARE LIKELY TO EXASPERATE THESE EXISTING PROBLEMS AND RESULT IN NEW FLASH FLOOD EVENTS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SCHECK LONG TERM/AVIATION...KS HYDROLOGY...AJS
Hazardous weather outlook, Jun 24, 5:14 AM CDT, 20 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 514 AM CDT THU JUN 24 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-251015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 514 AM CDT THU JUN 24 2010 /414 AM MDT THU JUN 24 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS MORNING...AND THEN AGAIN ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA DURING THE AFTERNOON AND EVENING. A FEW THUNDERSTORMS WILL LIKELY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE THREAT FOR THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT...ESPECIALLY ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEASTERN NORTH DAKOTA. SEVERE THUNDERSTORMS WILL REMAIN A GOOD POSSIBILITY...WITH AN INCREASING POTENTIAL FOR LOCALIZED VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE FOR THUNDERSTORMS ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY THROUGH SATURDAY NIGHT. SOME THUNDERSTORMS WILL LIKELY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT...AND THEN AGAIN FRIDAY THROUGH SATURDAY NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OFFICIALS AND TO THE NATIONAL WEATHER SERVICE. CLH/NH
In the hours before
Local storm report, Jun 24, 10:28 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1028 PM CDT THU JUN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 2 SW TAGUS 48.33N 101.96W
06/24/2010 M1.50 INCH MOUNTRAIL ND AMATEUR RADIO
DITCHES ARE 1/2 TO 3/4 FULL OF HAIL ON HIGHWAY 2.
&&
JVININGLocal storm report, Jun 24, 10:33 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1033 PM CDT THU JUN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 2 SW TRENTON 48.05N 103.87W
06/24/2010 M1.00 INCH WILLIAMS ND PUBLIC
NO DAMAGE. 0.79 INCHES OF RAIN IN 30 MINUTES. IN THE
TRENTON AND FORT BUFORD AREA.
&&
JVININGLocal storm report, Jun 24, 11:34 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1134 PM CDT THU JUN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL MANDAREE 47.73N 102.68W
06/24/2010 M1.75 INCH MCKENZIE ND PUBLIC
REPORTED TO LAW ENFORCEMENT FROM PUBLIC.
&&
JVININGSpecial weather statement, Jun 25, 12:31 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1231 AM CDT FRI JUN 25 2010 NDZ036-037-250615- KIDDER ND-STUTSMAN ND- 1231 AM CDT FRI JUN 25 2010 ...SPECIAL WEATHER STATEMENT FOR CENTRAL KIDDER AND WESTERN STUTSMAN COUNTIES UNTIL 115 AM CDT... AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF DAWSON...OR 49 MILES EAST OF BISMARCK...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TAPPEN... PETTIBONE... CRYSTAL SPRINGS... MEDINA... WOODWORTH... CHASE LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. HAMILTON/NH
Local storm report, Jun 25, 12:59 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1259 AM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM HAIL PARSHALL 47.95N 102.14W
06/25/2010 M1.00 INCH MOUNTRAIL ND PUBLIC
HAIL BEGAN 1253 AM CDT. STILL HAILING.
&&
JVININGLocal storm report, Jun 25, 1:06 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
106 AM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM HAIL PARSHALL 47.95N 102.14W
06/25/2010 M2.00 INCH MOUNTRAIL ND PUBLIC
RELAYED BY MEDIA
&&
JVININGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:28 PM CDT | Severe Thunderstorm Warning | BIS | Burke | 62 min |
| Jun 24, 7:37 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 23 min |
| Jun 24, 7:47 PM CDT | Tornado Warning | BIS | Burke | 28 min |
| Jun 24, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder | 64 min |
| Jun 24, 8:00 PM CDT | Tornado Warning | BIS | Burke | 30 min |
| Jun 24, 8:03 PM CDT | Tornado Warning | BIS | Burleigh, Emmons | 27 min |
| Jun 24, 8:25 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 65 min |
| Jun 24, 8:49 PM CDT | Tornado Warning | BIS | Mountrail, Ward | 26 min |
| Jun 24, 8:55 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 65 min |
| Jun 24, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 53 min |
| Jun 24, 9:14 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 61 min |
| Jun 24, 9:17 PM CDT | Areal Flood Advisory | BIS | Emmons | 6 hr |
| Jun 24, 9:19 PM CDT | Tornado Warning | BIS | Ward | 26 min |
| Jun 24, 9:27 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 48 min |
| Jun 24, 9:34 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan | 56 min |
| Jun 24, 9:44 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 46 min |
| Jun 24, 9:57 PM CDT | Tornado Warning | BIS | Mountrail, Ward | 33 min |
| Jun 24, 9:59 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 61 min |
| Jun 24, 10:10 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 50 min |
| Jun 24, 10:17 PM CDT | Tornado Warning | BIS | Ward | 28 min |
| Jun 24, 10:36 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Sheridan, Wells | 39 min |
| Jun 24, 10:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 62 min |
| Jun 24, 10:48 PM CDT | Areal Flood Advisory | BIS | Ward | 6 hr |
| Jun 24, 10:56 PM CDT | Areal Flood Advisory | BIS | Logan | 5 hr |
| Jun 24, 10:56 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 64 min |
| Jun 24, 11:07 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 38 min |
| Jun 24, 11:12 PM CDT | Tornado Warning | BIS | Emmons, Logan | 33 min |
| Jun 24, 11:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 47 min |
| Jun 25, 12:08 AM CDT | Severe Thunderstorm Warning | BIS | McLean | 53 min |
| Jun 25, 12:20 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 40 min |
| Jun 25, 12:47 AM CDT | Tornado Warning | BIS | McLean, Mountrail, Ward | 28 min |
| Jun 25, 12:51 AM CDT | Areal Flood Advisory | BIS | McLean, Mountrail, Ward | 6 hr |
| Jun 25, 1:36 AM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 3 hr |
| Jun 25, 1:58 AM CDT | Tornado Warning | BIS | McLean, Mercer | 47 min |
| Jun 25, 2:06 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 54 min |
| Jun 25, 2:41 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 64 min |
| Jun 25, 12:21 PM CDT | Severe Thunderstorm Warning | BIS | Oliver | 54 min |
| Jun 25, 3:57 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 63 min |
| Jun 25, 4:07 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 53 min |
| Jun 25, 4:35 PM CDT | Areal Flood Advisory | BIS | Burleigh, Morton, Oliver | 3 hr |
| Jun 25, 4:36 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 54 min |
| Jun 25, 4:45 PM CDT | Tornado Warning | BIS | Morton | 30 min |
| Jun 25, 4:59 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 46 min |
| Jun 25, 5:10 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 65 min |
| Jun 25, 5:40 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 65 min |
| Jun 25, 5:58 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 62 min |
| Jun 25, 6:12 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 63 min |
| Jun 25, 6:24 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 66 min |
| Jun 25, 6:31 PM CDT | Tornado Warning | BIS | Emmons, McIntosh | 29 min |
| Jun 25, 6:59 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.